×

zbMATH — the first resource for mathematics

Asymptotic properties of steep solutions in shells. (English) Zbl 0428.73068
Summary: Analogies in formulation and discrepancies in admissible simplifications in application, between theories for stress states in shallow shells and for steep solutions in non-shallow shells, are noticed.
Distributions of external forces or dislocations along the normals to the midsurface for which particular solutions can be constructed by means of the differential system under consideration, are defined in asymptotic form.

MSC:
74K15 Membranes
74K25 Shells
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cicala P.,Systematic approximation approach to linear shell theory, Levrotto & Bella, Torino, 1965. A renovated edition of the first 5 Chapters inLinear shell theories. An asymptotic approach, Levrotto & Bella, Torino, 1978.
[2] Green A. E., Zerna W.,Theoretical elasticity, Oxford, 1954. · Zbl 0056.18205
[3] Von Karman T.,Enzyklopädie der matematischen Wissenschaften, Vol. 4, 1910, p. 349.
[4] Wlassow W. S.,Allgemeine Schalentheorie und ihre Anwendung in der Technik, Akad. Verlag, Berlin 1958, referring to a 1944 paper (P.M.M., Vol. 8, No. 2). · Zbl 0081.39501
[5] Cicala P., Algostino F.,Discretization method for elastic plates and shells, AIMETA Res. Rep. No. 1, 1972. A finite difference formulation is arrived at through the concepts of finite elements with the advantage of including boundary conditions in the same frame and satisfying the Betti symmetry.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.